# SDR SWIA202403250258

- Difficulty date: January 30, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON THE RH SIDE OF THE FUSELAGE SKIN AT TRU PANEL 212AR LOWER AFT CORNER AREA (MARKED)   (C-CHECK RO 3/23/2024)   ON THE RH SIDE OF THE FUSELAGE SKIN AT TRU PANEL CRACK LENGTH = 0.250", CRACK LENGTH PERMITTED = 0.5D = 0.081" (WHERE D IS THE NEAREST FASTENER DIAMETER). FOUND OUT OF LIMITS PER REF CRJ 700 SRM 53-11-01-101-010-A01 AND CRJ 700 SRM 53-00-01-101-001-A01. NO REPAIRS ARE PERMITTED ON THAT AREA PER REF CRJ 700 SRM 53-11-01-201-010-A01. ADG COMPARTMENT SKIN PANEL MUST BE REPLACED. REMOVED CRACKED R/H ADG BAY NOSE SKIN. REF: CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-10-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. ORDERED AND RECEIVED NEW R/H ADG BAY NOSE SKIN PANEL PART# CC670-33109-5. INSTALLED NEW R/H ADG BAY NOSE SKIN. REF: DRWG CC670-33035 REV. D, DRWG CC670-32010 REV. F, REO 670-53-11-1925 REV. -- DATED 2024-02-27, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01.
